# SDR DALA2023051203772

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 96,216 hours, 20,724 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 1R LIGHT SLIDE DOOR WILL NOT ILLUMINATED WHEN ARMING DOOR. CORRECTIVE ACTION: REF B767 AMM 52-70. FOUND SLIDE LIGHT DOOR WORKING NORMALLY. OK FOR SVC. (4825282)
